# SDR FDEA201711293320

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-300
- Aircraft serial: 42723
- Aircraft time: 2,568 hours, 1,052 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  138     52-70  1261     29NOV17  MEM      SHORTLY AFTER LEVEL OFF AT FL370 "MAIN CARGO DOOR" EICAS ALERT ILLUMINATED.   COMPLIED WITH ORH PROCEDURES. DESCENDING THROUGH 17,000 ENROUTE TO  10,000 MAIN CARGO DOOR LITE WENT OUT.   CHECKED GAP ON MAIN CARGO DOOR PROX SWITCH S892.                                  GAP WAS GOOD AT .070". LIMIT IS .070" TO .130" PER                                M/M 52-71-09-2.  NEED TO CHECK DIMENSION "B" ON                                   PROX SWITCH S892 PER M/M 52-71-09-2 PG 20 OF 25.  PERFORMED OPERATIONAL CHECK OF MAIN CARGO DOOR IAW                                52-32-00-05 NO DEFECTS NOTED.. BITE CHECK OF PROX                                 COMPUTER SHOWED NO FAULTS DURING OR AFTER                                         OPERATIONAL CHECK. ALSO CHECKED GAP ON PROX SWITCH                                DEM B IAW 52-71-09-2 DEMENTIONS ARE WITHIN LIMITS                                 OF AMM .
